# SDR CALA2025082808219

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N17331
- Make and model: Boeing 737-8
- Aircraft serial: 67589
- Aircraft time: 5,783 hours, 1,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY SLIDE LIGHT OF R1 DOOR INOP. REPLACED LAMP IN SLIDE LIGHT R1 IAW AMM TASK 33-51-04-960-801. SATISFACTORY CONDITION.
